# SDR AALA202112176552

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737*
- Aircraft serial: 33338
- Aircraft time: 16,644 hours, 6,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE HANDLE DAMAGED. REPLACED TOURIST CLASS MEGAPHONE WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
